# SDR 99ZZZX4063

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2710 · Aileron Control System
- Part: Manifold
- Part number: 654484511
- Condition: Cracked
- Location: Aileron Pcu
- Part time: 48,187 hours
- Component: 654476118
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANIFOLD ASSY IS CRACKED APPROXIMATELY 80 PERCENT OF THE FILTER PORT CIRCUMFERENCE AND EXTENDS THROUGH TO THE THREADED AREA.  FATIGUE, MISHANDLED, OVERPRESSURED AND/OR OVERTORQUED.
